# SDR MASA200600112

- Difficulty date: January 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 19,364 hours, 15,017 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Stuck
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6531 COS, STABILIZER TRIM SWITCH STICKS.  MAINTENANCE CLEANED THE SWITCH AND PERFORMED AN OPERATIONAL CHECK.
